Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Ismailov M. I. Hilbert Generalizations b-Bessel Systems. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2011, vol. 11, iss. 3, pp. 3-10. DOI: 10.18500/1816-9791-2011-11-3-2-3-10

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
10.08.2011
Full text:
(downloads: 151)
Language: 
Russian
Heading: 
UDC: 
517.946

Hilbert Generalizations b-Bessel Systems

Autors: 
Ismailov Migdad Imdadovich, Baku State University, Azerbaijan
Abstract: 

The notion of b-Bessel systems that generalizes the known classic notion of Bessel systems is introduced, the criteria of Bessel property of the systems are established. Some properties of the space of coefficients corresponding to the b-basis generalizing the classic notion of Schauder basis are studied.

References: 
  1. Бари Н. К. Биортогональные системы и базисы в гильбертовом пространстве // Учен. записки МГУ. Математика. 1951. Т. IV, вып. 148. C. 69–107.
  2. Schur I. Uber endlich Gruppen und Hermitische ̈ Formen // Math. Zeit. 1918. Vol. 1. P. 183–207.
  3. Никишин Е. М. О сходимости некоторых функциональных рядов // Изв. АН СССР. Сер. математическая. 1967. Т. 31, вып.1. C. 15–26.
  4. Козлов В. Я. О локальной характеристике полной ортогональной нормированной системы функций // Мат. сборник. 1948. Т. 23, вып. 3. C. 441–474.
  5. Олевский А. М. О продолжении последовательности функций до полной ортонормированной системы // Мат. заметки. 1969. Т. 6, вып. 6. С. 737–747.
  6. Кашин Б. С., Саакян А. А. Ортогональные ряды. М.: Наука, 1984.
  7. Czaja W. Remark on Naimark’s duality // Proc. Amer. Math. Soc. 2008. Vol. 136, No 3. P. 867–871.
  8. Новиков С. Я. Бесселевы последовательности как проекции ортогональных систем // Мат. заметки. 2007. Т. 81, вып. 6. С. 893–903.
  9. Вейц Б. Е. Системы Бесселя и Гильберта в пространствах Банаха и вопросы устойчивости // Изв. вузов. Математика. 1965. Т. 2. С. 7–23.
  10. Canturija Z. A. On some properties of biorthogonal systems in Banach space and their applications in spectral theory // Soobs. Akad. Nauk Gruz. SSR. 1964. Vol. 2, iss. 34. P. 271–276.
  11. Pelczynski A., Singer I. On non-equivalent bases und conditional bases in Banach spaces // Studia Math. 1964. Iss. 25. P. 5–25.
  12. Билалов Б. Т., Гусейнов З. Г. K-бесселевы и K-гильбертовы системы. K-базисы // Докл. АН. 2009. Т. 429, No 3. С. 298–300.
  13. Терехин П. А. Проекционные характеристики бесселевых систем // Изв. Сарат. ун-та. Нов. сер. 2009. Т. 9. Сер. Математика. Механика. Информатика, вып. 1. С. 44–51.